# SDR SWAA2021120142254

- Difficulty date: November 9, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY THRESHOLD SUBWEB BS 440 +15; BS 460; BS 460 +7; +13; +14; +18 RBL 28 WL 156 ; / [01] EVALUATED CORROSION AT ALL LOCATION; FOUND DEEPEST LOCATION TO BE AT BS 440+15 RBL 28 WL 156. FOUND 0.015 REMOVED FROM ORIG 0.045 IN 1'X1' AREA; FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING DIAL DEPTH GAUGE ATS 1225 S/N UNKNOWN; [02] VERIFIED OUT OF LIMITS; [03] RECEIVED NEW WEB P.O.# 844617; LOCATED ; DRILLED; DEBURRED AND INSTALLED NUT PLATES PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 143A8330.; [04] VERIFIED CORRECTIVE ACTION 3.
